# SDR DALA13046460921

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 64,776 hours, 49,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY LIGHTS ABOVE THE AFT RIGHT OVERWING DOOR WAS INOPERATIVE. MX REPLACED THE BATTERIES. OPS CHECKED GOOD.
